# SDR 99ZZZX4208

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9627Q
- Make and model: Cessna 172M
- Aircraft serial: 17265711
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lock Plate
- Part number: 105217
- Condition: Failed
- Location: Carburetor
- Part time: 900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY TO BOWL SCREWS LOOSE.  ONE LOCK PLATE MISSING WITH SCREW STILL IN HOLE.  ALL LOCK PLATES BROKEN ALLOWING SCREWS TO LOOSEN AND BOWL TO SEPARATE.  LOCK PLATES BAD.
